Ecotrin Low Dose 81 Mg,Pain Reliever,Safety Coated Aspirin,365ct

Ecotrin $15.61

Ecotrin Low Dose 81 Mg Tablets 365 Counts  No.1 cardiologist recommended aspirin

  • #1 Cardiologist recommended aspirin brand
  • Temporarily relieves minor aches and pains due to: headache minor arthritis pain
  • Helps with minor toothache, menstrual pain, muscle pain, colds
  • Ecotrin Low Strength 81mg aspirin contains the medicine of Regular Strength.
  • Ecotrin is enteric safety coated and designed to dissolve safely in your small intestine
  • Ecotrin is the No.1 cardiologist recommended aspirin, and the aspirin therapy used most often by cardiologists themselves for the prevention of heart disease and heart attack.
  • Ecotrin’s enteric safety coating offers maximum stomach protection while still providing the heart benefits of daily aspirin therapy.
  • As always, talk to your doctor first before starting a new heart health daily aspirin regimen.

Warnings

  • Children And teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea And vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness.;This product contains an nsaid, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drugs containing prescription or non- prescription or non-prescription NSAIDs (aspirin, ibuprofen, naproxen, or others), have 3 or more alcoholic drinks every day while using this product, take more or for a longer time than directed.;Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, shock, asthma (wheezing).

Ingredients

Inactive Ingredients

  • Carnauba Wax, Colloidal Silicon Dioxide, edta, FD&C Yellow #6, Glyceryl Monostearate, Hypromellose, Methacrylic Acid Copolymer, Methylparaben, Microcrystalline Cellulose, Polysorbate 80, Propylparaben, Starch, Stearic Acid, Talc, Titanium Dioxide, Triethyl Citrate. Printed with Edible Black Ink.

Active Ingredients

  • In Each Tablet: Aspirin (81 mg) (NSAID). Purpose: Pain Reliever, Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Black Iron Oxide, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, D&C Yellow 10 Aluminum Lake, FD&C Yellow 6 Aluminum Lake, Hypromellose, Microcrystalline Cellulose, Polydextrose, Polyethylene Glycol, Polyvinyl Acetate Phthalate, Propylene Glycol, Shellac Wax, Simethicone, Sodium Alginate, Sodium Bicarbonate, Stearic Acid, Talc, Titanium Dioxide, Triacetin, Triethyl Citrate.

Directions

  • Adults And children 12 years of age And over: take 4 to 8 tablets every 4 hours, while symptoms persist. Drink a full glass of water with each dose. Do not take more than 48 tablets in 24 hours unless directed be a doctor. Children under 12 years of age: ask a doctor.

Note: Image and Description may vary from actual product due to Continuous manufacturer Product updates. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product

Read more
Current stock 0
Add to wishlist

Description

Ecotrin Low Dose 81 Mg Tablets 365 Counts  No.1 cardiologist recommended aspirin

  • #1 Cardiologist recommended aspirin brand
  • Temporarily relieves minor aches and pains due to: headache minor arthritis pain
  • Helps with minor toothache, menstrual pain, muscle pain, colds
  • Ecotrin Low Strength 81mg aspirin contains the medicine of Regular Strength.
  • Ecotrin is enteric safety coated and designed to dissolve safely in your small intestine
  • Ecotrin is the No.1 cardiologist recommended aspirin, and the aspirin therapy used most often by cardiologists themselves for the prevention of heart disease and heart attack.
  • Ecotrin’s enteric safety coating offers maximum stomach protection while still providing the heart benefits of daily aspirin therapy.
  • As always, talk to your doctor first before starting a new heart health daily aspirin regimen.

Warnings

  • Children And teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea And vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness.;This product contains an nsaid, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drugs containing prescription or non- prescription or non-prescription NSAIDs (aspirin, ibuprofen, naproxen, or others), have 3 or more alcoholic drinks every day while using this product, take more or for a longer time than directed.;Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, shock, asthma (wheezing).

Ingredients

Inactive Ingredients

  • Carnauba Wax, Colloidal Silicon Dioxide, edta, FD&C Yellow #6, Glyceryl Monostearate, Hypromellose, Methacrylic Acid Copolymer, Methylparaben, Microcrystalline Cellulose, Polysorbate 80, Propylparaben, Starch, Stearic Acid, Talc, Titanium Dioxide, Triethyl Citrate. Printed with Edible Black Ink.

Active Ingredients

  • In Each Tablet: Aspirin (81 mg) (NSAID). Purpose: Pain Reliever, Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Black Iron Oxide, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, D&C Yellow 10 Aluminum Lake, FD&C Yellow 6 Aluminum Lake, Hypromellose, Microcrystalline Cellulose, Polydextrose, Polyethylene Glycol, Polyvinyl Acetate Phthalate, Propylene Glycol, Shellac Wax, Simethicone, Sodium Alginate, Sodium Bicarbonate, Stearic Acid, Talc, Titanium Dioxide, Triacetin, Triethyl Citrate.

Directions

  • Adults And children 12 years of age And over: take 4 to 8 tablets every 4 hours, while symptoms persist. Drink a full glass of water with each dose. Do not take more than 48 tablets in 24 hours unless directed be a doctor. Children under 12 years of age: ask a doctor.

Note: Image and Description may vary from actual product due to Continuous manufacturer Product updates. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product

Reviews (0)

Be the first to write a review

Additional info

SKU: 10112103
UPC: 042037103132
Width: 4.10
Height: 2.40
Depth: 2.20
Shipping: Calculated at Checkout